# SDR MASA20240226002

- Difficulty date: February 19, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N87339
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000559
- Aircraft time: 16,460 hours, 9,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Fwd Lt Fuselage
- Part time: 16,460 hours, 9,732 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SMALL DENTS ON THE LOWER FORWARD FUSELAGE FOUND UPON ARRIVAL FOR FLT# 6234 FROM PIT AT 10:30 DURING PILOT POST FLIGHT INSPECTION. PERFORMED PERMANENT REPAIR PARTB ON RO#E175-53-4594 MRO38480 C/W ETB 2024-170-004966. NO FURTHER DEFECTS NOTED.
